JFC Training With JJ Garcia ~

Hilo, HI ~

November 15-17, 2019

Created by Esak Garcia, Jedi Fight Club is an opportunity for passionate yogis to step into a world of practice that has assisted numerous people in having a more complete and fulfilling experience of yoga. This introductory weekend is an opportunity to sample JFC style training to see if it is right for you. Many people take on Jedi training as a lifestyle and do it as part of their regular practice. A typical Jedi training is 7–14 days long. During this 3 day intro in Hilo you will practice homework exercises designed to deepen yoga postures. JFC leaders are guaranteed to inspire your practice and support you to move forward.

Particular to this weekend, yogis who will participate in USA yoga regional championships will be able to prepare their video submissions. USA yoga video submissions are due on Nov 16.

All are welcome in this weekend, competitors and non-competitors alike. If you like what you experience, then make sure to come to the full training in Hilo from February 16–22, 2020.

Venue

Hot Yoga Hilo
336 Kamehameha Ave, Hilo, Hawaii 96720, USA

 

What’s included

A weekend of Jedi Training with JJ Garcia, including Jedi homework, 26&2 class, e84 Intermediate class, and assistance with competition routines.
 

Schedule

FRIDAY
4:00pm – 5:00pm ~ Orientation
5:00pm – 6:00pm ~ 60 minute 26&2 class
6:30pm – 8:00pm ~ Jedi Training

SATURDAY
8:00am – 9:30am ~ 90 minute 26&2 class
10:00am – 12:00pm ~ Jedi Training
12:00pm – 1:00pm ~ Break
1:00pm – 3:00pm ~ Jedi Training
3:00pm – 4:30pm ~ 90 minute 26&2 class

SUNDAY
7:00am – 8:30am ~ e84 Intermediate class
9:00am – 11:00am ~ Jedi Training
11:00am – 12:00pm ~ Competition Routine Demonstrations
12:00pm – 1:00pm ~ Break
1:00pm – 4:00pm ~ Jedi Training
4:00pm – 5:30pm ~ 90 minute 26&2 class

Accommodation

No accommodation is provided, however assistance with finding accommodation will be given upon request.

 

Price

$200 ~ Full Weekend
$100 ~ Day Pass
(to register for a day pass, please contact jasmine@esakgarcia.com)

 

What’s not included

      • Flights
      • Accommodation
      • Food
      • Transportation

 

Travel Information

      • If you are flying, please arrive and depart from Hilo International Airport (ITO) in Hilo, Hawaii
      • Arrive early enough to make it to our first meeting at 4pm on Friday, Nov 15
      • Depart no earlier than 8pm on Sunday, Nov 17 (our last class ends at 5:30pm on Nov 17)

 

 

REGISTER NOW

Share This
X